About 10% of antidepressant users experience side effects or a combination of side effects in the initialization phase. They usually resolve within a few days to a week or two as your body adjusts to the drug. So, yes, although not everyone has them they are *normal*.
Best wishes, Wildcat.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Nov 2018 • 6 answers
Updated 4 Jul 2012 • 2 answers
I'm taking pristiq. This is day 10th. I was feeling nausea, dry mouth and dizzy for the 1st week. So
Updated 9 Jan 2013 • 1 answer
Fluoxetine - Day 5 of this drug for PMDD feel awful, tremors, dry mouth, crying, feel like in a fog?
Updated 6 Jan 2014 • 1 answer
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Updated 21 May 2015 • 1 answer